EconPapers    
Economics at your fingertips  
 

Fourth-Order Compact Difference Schemes for the Riemann-Liouville and Riesz Derivatives

Yuxin Zhang, Hengfei Ding and Jincai Luo

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

We propose two new compact difference schemes for numerical approximation of the Riemann-Liouville and Riesz derivatives, respectively. It is shown that these formulas have fourth-order convergence order by means of the Fourier transform method. Finally, some numerical examples are implemented to testify the efficiency of the numerical schemes and confirm the convergence orders.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/540692.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/540692.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:540692

DOI: 10.1155/2014/540692

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:540692